MathSciNet Relay Station
MathSciNet bibliographic data
MR3024741 47H10 (47H09)
Jain, Mukesh Kumar; Rhoades, B. E.; Saluja, A. S. Fixed point theorems for occasionally weakly compatible expansive mappings. J. Adv. Math. Stud. 5 (2012), no. 2, 54–58.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement